# SDR GLBA20090409H

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 12096
- Aircraft time: 36,240 hours, 39,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 303
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT RED LIGHT BY THE FWD DOOR DOES NOT ILLUMINATE. MX REMOVED AND REPLACED THE BULB IAW MM 33-10-00.
